Alert archive / Texas / Freeze Warnings in 2016

Freeze Warning 3, NWS Midland/Odessa, TX

November 18, 201617 counties in Texas; Eddy County, Lea County, New Mexico

NWS Midland/Odessa, TX issued this freeze warning at Nov 18, 2016, 1:42 PM CST for 17 counties in Texas; Eddy County, Lea County, New Mexico. It took effect at Nov 19, 2016, 12:00 AM CST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 18, 2016, 1:42 PM CST (19:42 UTC)
In effect from
Nov 19, 2016, 12:00 AM CST
Expired
Nov 19, 2016, 9:00 AM CST
In force
9 hr
Issued by
NWS Midland/Odessa, TX

Counties Eddy County, NM, Lea County, NM, Andrews County, TX, Borden County, TX, Crane County, TX, Dawson County, TX, Ector County, TX, Gaines County, TX, Glasscock County, TX, Howard County, TX, Loving County, TX, Martin County, TX, Midland County, TX, Mitchell County, TX, Reagan County, TX, Scurry County, TX, Upton County, TX, Ward County, TX, Winkler County, TX

The radar

The Midland/Odessa radar (KMAF), 23 km from the middle of the area, began a volume at 19:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 7.7 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2016-11-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2016-11-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -81 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3615 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
-81 m²/s²
0-3 km storm-relative helicity
153 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

965 
WWUS74 KMAF 181942
NPWMAF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
142 PM CST FRI NOV 18 2016

...FREEZE WARNING IN EFFECT LATE TONIGHT INTO SATURDAY MORNING FOR
THE PERMIAN BASIN...UPPER TRANS PECOS...VAN HORN CORRIDOR...AND
GUADALUPE MOUNTAINS...

...HARD FREEZE WARNING IN EFFECT LATE TONIGHT INTO SATURDAY
MORNING FOR NORTHERN AND CENTRAL LEA COUNTY...EDDY COUNTY...THE
DAVIS MOUNTAINS...AND THE MARFA PLATEAU...

.A COLD FRONT HAS MOVED THROUGH THE AREA AND WILL BRING THE
COLDEST AIR OF THE SEASON SO FAR. CLEAR SKIES AND LIGHT WINDS WILL
CAUSE THE FIRST FREEZE OF THE FALL IN MANY AREAS NORTH OF I-10
AND A HARD FREEZE IN MUCH OF SOUTHEAST NEW MEXICO AS WELL AS THE
DAVIS MOUNTAINS AND MARFA PLATEAU TONIGHT AND EARLY SATURDAY.

NMZ028-029-033-TXZ074-080-191500-
/O.UPG.KMAF.FZ.A.0002.161119T0900Z-161119T1500Z/
/O.NEW.KMAF.HZ.W.0001.161119T0600Z-161119T1500Z/
EDDY COUNTY PLAINS-NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-
DAVIS/APACHE MOUNTAINS AREA-MARFA PLATEAU-
INCLUDING THE CITIES OF...ARTESIA...CARLSBAD...
CARLSBAD CAVERNS NP...TATUM...HOBBS...LOVINGTON...ALPINE...
FORT DAVIS...MARFA
142 PM CST FRI NOV 18 2016 /1242 PM MST FRI NOV 18 2016/

...HARD FREEZE WARNING IN EFFECT FROM MIDNIGHT CST /11 PM MST/
TONIGHT TO 9 AM CST /8 AM MST/ SATURDAY...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A HARD
FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT CST /11 PM MST/
TONIGHT TO 9 AM CST /8 AM MST/ SATURDAY. THE FREEZE WATCH IS NO
LONGER IN EFFECT. 

* TIMING...LATE TONIGHT INTO SATURDAY MORNING.

* TEMPERATURE...25 TO 28 DEGREES.

* IMPACTS...DUE TO THE COLD TEMPERATURES EXPECTED... SENSITIVE 
  PLANTS WILL BE KILLED OR DAMAGED IF LEFT UNPROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HARD FREEZE WARNING MEANS WIDESPREAD TEMPERATURES AT OR BELOW
28 DEGREES ARE EXPECTED WITH SUB-FREEZING TEMPERATURES EXPECTED
FOR SEVERAL HOURS. TO PREVENT FREEZING AND POSSIBLE BURSTING OF
OUTDOOR WATER PIPES...THEY SHOULD BE WRAPPED...DRAINED OR ALLOWED
TO DRIP SLOWLY. THESE CONDITIONS WILL ALSO KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

NMZ027-034-TXZ045>048-050>053-057>063-067-258-191500-
/O.UPG.KMAF.FZ.A.0002.161119T0900Z-161119T1500Z/
/O.NEW.KMAF.FZ.W.0003.161119T0600Z-161119T1500Z/
GUADALUPE MOUNTAINS OF EDDY COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND-
GLASSCOCK-WARD-GUADALUPE MOUNTAINS-
INCLUDING THE CITIES OF...QUEEN...EUNICE...JAL...SEMINOLE...
LAMESA...GAIL...SNYDER...ANDREWS...STANTON...BIG SPRING...
COLORADO CITY...VAN HORN...PECOS...MENTONE...KERMIT...ODESSA...
MIDLAND...GARDEN CITY...MONAHANS...GUADALUPE MOUNTAINS NP...
PINE SPRINGS
142 PM CST FRI NOV 18 2016 /1242 PM MST FRI NOV 18 2016/

...FREEZE WARNING IN EFFECT FROM MIDNIGHT CST /11 PM MST/ TONIGHT
TO 9 AM CST /8 AM MST/ SATURDAY...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A
FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT CST /11 PM MST/
TONIGHT TO 9 AM CST /8 AM MST/ SATURDAY. THE FREEZE WATCH IS NO
LONGER IN EFFECT. 

* TIMING...LATE TONIGHT INTO SATURDAY MORNING.

* TEMPERATURE...29 TO 32 DEGREES.

* IMPACTS...DUE TO THE COLD TEMPERATURES EXPECTED... SENSITIVE 
  PLANTS WILL BE KILLED OR DAMAGED IF LEFT UNPROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

TXZ068>070-191500-
/O.NEW.KMAF.FZ.W.0003.161119T0600Z-161119T1500Z/
CRANE-UPTON-REAGAN-
INCLUDING THE CITIES OF...CRANE...MCCAMEY...RANKIN...BIG LAKE
142 PM CST FRI NOV 18 2016

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A
FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
CST SATURDAY. 

* TIMING...LATE TONIGHT INTO SATURDAY MORNING.

* TEMPERATURE...29 TO 32 DEGREES

* IMPACTS...DUE TO THE COLD TEMPERATURES EXPECTED... SENSITIVE
  PLANTS WILL BE KILLED OR DAMAGED IF LEFT UNPROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$
1 follow-up statement
057 
WWUS74 KMAF 190532
NPWMAF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1132 PM CST FRI NOV 18 2016

...FREEZE WARNING IN EFFECT LATE TONIGHT INTO SATURDAY MORNING
FOR THE PERMIAN BASIN...UPPER TRANS PECOS...VAN HORN CORRIDOR...
AND GUADALUPE MOUNTAINS...

...HARD FREEZE WARNING IN EFFECT LATE TONIGHT INTO SATURDAY
MORNING FOR NORTHERN AND CENTRAL LEA COUNTY...EDDY COUNTY...THE
DAVIS MOUNTAINS...THE MARFA PLATEAU...AND GAINES COUNTY...

.A COLD FRONT HAS MOVED THROUGH THE AREA AND WILL BRING THE
COLDEST AIR OF THE SEASON SO FAR. CLEAR SKIES AND LIGHT WINDS
WILL CAUSE THE FIRST FREEZE OF THE FALL IN MANY AREAS NORTH OF I-
10 AND A HARD FREEZE IN MUCH OF SOUTHEAST NEW MEXICO AS WELL AS
THE DAVIS MOUNTAINS, MARFA PLATEAU, AND FAR NORTHWEST PERMIAN
BASIN TONIGHT AND EARLY SATURDAY.

TXZ045-191500-
/O.CAN.KMAF.FZ.W.0003.161119T0600Z-161119T1500Z/
/O.EXA.KMAF.HZ.W.0001.161119T0600Z-161119T1500Z/
GAINES-
INCLUDING THE CITY OF...SEMINOLE
1132 PM CST FRI NOV 18 2016

...HARD FREEZE WARNING IN EFFECT UNTIL 9 AM CST SATURDAY...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A HARD
FREEZE WARNING...WHICH IS IN EFFECT UNTIL 9 AM CST SATURDAY. 

* TIMING...LATE TONIGHT INTO SATURDAY MORNING.

* TEMPERATURE...26 TO 28 DEGREES.

* IMPACTS...DUE TO THE COLD TEMPERATURES EXPECTED... SENSITIVE 
  PLANTS WILL BE KILLED OR DAMAGED IF LEFT UNPROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HARD FREEZE WARNING MEANS WIDESPREAD TEMPERATURES AT OR BELOW
28 DEGREES ARE EXPECTED WITH SUB-FREEZING TEMPERATURES EXPECTED
FOR SEVERAL HOURS. TO PREVENT FREEZING AND POSSIBLE BURSTING OF
OUTDOOR WATER PIPES...THEY SHOULD BE WRAPPED...DRAINED OR ALLOWED
TO DRIP SLOWLY. THESE CONDITIONS WILL ALSO KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

NMZ028-029-033-TXZ074-080-191500-
/O.CON.KMAF.HZ.W.0001.161119T0600Z-161119T1500Z/
EDDY COUNTY PLAINS-NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-
DAVIS/APACHE MOUNTAINS AREA-MARFA PLATEAU-
INCLUDING THE CITIES OF...ARTESIA...CARLSBAD...
CARLSBAD CAVERNS NP...TATUM...HOBBS...LOVINGTON...ALPINE...
FORT DAVIS...MARFA
1132 PM CST FRI NOV 18 2016 /1032 PM MST FRI NOV 18 2016/

...HARD FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CST /8 AM
MST/ SATURDAY...

* TIMING...LATE TONIGHT INTO SATURDAY MORNING.

* TEMPERATURE...25 TO 28 DEGREES.

* IMPACTS...DUE TO THE COLD TEMPERATURES EXPECTED... SENSITIVE 
  PLANTS WILL BE KILLED OR DAMAGED IF LEFT UNPROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HARD FREEZE WARNING MEANS WIDESPREAD TEMPERATURES AT OR BELOW
28 DEGREES ARE EXPECTED WITH SUB-FREEZING TEMPERATURES EXPECTED
FOR SEVERAL HOURS. TO PREVENT FREEZING AND POSSIBLE BURSTING OF
OUTDOOR WATER PIPES...THEY SHOULD BE WRAPPED...DRAINED OR ALLOWED
TO DRIP SLOWLY. THESE CONDITIONS WILL ALSO KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

NMZ027-034-TXZ046>048-050>053-057>063-067>070-258-191500-
/O.CON.KMAF.FZ.W.0003.161119T0600Z-161119T1500Z/
GUADALUPE MOUNTAINS OF EDDY COUNTY-SOUTHERN LEA COUNTY-DAWSON-
BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND-
GLASSCOCK-WARD-CRANE-UPTON-REAGAN-GUADALUPE MOUNTAINS-
INCLUDING THE CITIES OF...QUEEN...EUNICE...JAL...LAMESA...GAIL...
SNYDER...ANDREWS...STANTON...BIG SPRING...COLORADO CITY...
VAN HORN...PECOS...MENTONE...KERMIT...ODESSA...MIDLAND...
GARDEN CITY...MONAHANS...CRANE...MCCAMEY...RANKIN...BIG LAKE...
GUADALUPE MOUNTAINS NP...PINE SPRINGS
1132 PM CST FRI NOV 18 2016 /1032 PM MST FRI NOV 18 2016/

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CST /8 AM MST/
SATURDAY...

* TIMING...LATE TONIGHT INTO SATURDAY MORNING.

* TEMPERATURE...29 TO 32 DEGREES.

* IMPACTS...DUE TO THE COLD TEMPERATURES EXPECTED... SENSITIVE 
  PLANTS WILL BE KILLED OR DAMAGED IF LEFT UNPROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this freeze warning went out at Nov 18, 10:50 AM CST, 2 hours 52 minutes earlier.

Area forecast discussion, Nov 18, 10:50 AM CST, 2 hours 52 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
1050 AM CST Fri Nov 18 2016

.DISCUSSION...
See aviation discussion below.

&&

.AVIATION...
VFR conditions are expected at the west Texas and southeast New
Mexico terminals the next 24 under clear skies. Winds will
generally be northerly this afternoon at 10 to 20 mph and gusty
at times. Winds will rapidly diminish toward evening and become
generally light out of the northeast.

12

&&

.PREV DISCUSSION... /issued 406 AM CST Fri Nov 18 2016/

DISCUSSION...

See 12Z Aviation Discussion below.

AVIATION...

VFR category will prevail next 24 hours under CAVU conditions.
Post-frontal northerly winds will veer to northeast after sunset.

PREV DISCUSSION... /issued 358 AM CST Fri Nov 18 2016/

DISCUSSION...

An upper level trough is over the central part of the country with a
cold front moving into the area.  Temperatures are expected to reach
the freezing point across northern Lea County this morning so a
Freeze Warning is in effect. This colder air will continue to push
into the CWA today bringing high temperatures into the 50s across
the Permian Basin and southeast New Mexico.  Any rain chances will
remain east of the area today.  The surface high will move closer to
the area tonight with clear skies and light winds present.  These
conditions will allow for temperatures tonight to cool to freezing
or below across many locations in the CWA.  A Freeze Watch has been
issued for tonight/Saturday morning for southeast New Mexico,
much of the Permian Basin, the Upper Trans Pecos, the Guadalupe
and Davis Mountains, Van Horn, and the Marfa Plateau. The Davis
Mountains, Marfa Plateau, and portions of southeast New Mexico
could receive a hard freeze.

An upper ridge will begin building over the region Saturday.  The
surface high will remain near the area so high temperatures Saturday
are expected to remain in the 50s for most of the CWA.  Surface
winds will become south to southwesterly on Sunday allowing for
compressional warming contributing to highs in the 60s and 70s
across the CWA.  An upper trough will approach the region on Monday
with a surface trough developing across the area allowing for most
places to warm up into the 70s.  Chances of precipitation will
increase across the area Monday night as the upper trough begins to
move over the region.  As the upper trough progresses eastward, a
cold front will move into the CWA Tuesday night/Wednesday morning.
This will cool temperatures back down below normal for Wednesday but
no rain is expected.  Temperatures will warm up to around normal
next Thursday and Friday with models indicating possible rain
chances next Friday.

&&

.PRELIMINARY POINT TEMPS/POPS...
Big Spring                     57  31  57  36 /   0   0   0   0
Carlsbad                       57  29  57  32 /   0   0   0   0
Dryden                         70  39  63  37 /   0   0   0   0
Fort Stockton                  60  35  58  38 /   0   0   0   0
Guadalupe Pass                 52  29  49  37 /   0   0   0   0
Hobbs                          54  28  54  32 /   0   0   0   0
Marfa                          59  26  56  26 /   0   0   0   0
Midland Intl Airport           58  31  57  36 /   0   0   0   0
Odessa                         58  31  57  36 /   0   0   0   0
Wink                           59  31  58  34 /   0   0   0   0

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...Freeze Watch from late tonight through Saturday morning for
     Central Lea County-Eddy County Plains-Guadalupe Mountains
     of Eddy County-Northern Lea County-Southern Lea County.

TX...Freeze Watch from late tonight through Saturday morning for
     Andrews-Borden-Davis/Apache Mountains Area-Dawson-Ector-
     Gaines-Glasscock-Guadalupe Mountains-Howard-Loving-Marfa
     Plateau-Martin-Midland-Mitchell-Reeves County and Upper
     Trans Pecos-Scurry-Van Horn and Highway 54 Corridor-Ward-
     Winkler.

&&

44/80/44
Hazardous weather outlook, Nov 18, 12:45 PM CST, 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1245 PM CST FRI NOV 18 2016

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-191845-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
1245 PM CST FRI NOV 18 2016 /1145 AM MST FRI NOV 18 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WESTERN TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A HARD FREEZE WARNING IS IN EFFECT AFTER MIDNIGHT FOR EDDY COUNTY
NEW MEXICO AND THE NORTHERN TWO THIRDS OF LEA COUNTY NEW MEXICO.
A HARD FREEZE IS ALSO IN EFFECT AFTER MIDNIGHT FOR THE DAVIS
MOUNTAINS AND MARFA PLATEAU OF WEST TEXAS.

A FREEZE WARNING IS IN EFFECT AFTER MIDNIGHT FOR MUCH OF THE
PERMIAN BASIN AND UPPER TRANS PECOS REGION OF WEST TEXAS.

NORTHEAST WINDS OF 30 TO 40 MPH ARE EXPECTED THROUGH GUADALUPE
PASS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A HARD FREEZE WARNING IS IN EFFECT THROUGH MID SATURDAY MORNING
FOR EDDY COUNTY NEW MEXICO AND THE NORTHERN TWO THIRDS OF LEA
COUNTY NEW MEXICO. A HARD FREEZE IS ALSO IN EFFECT THROUGH MID
SATURDAY MORNING FOR THE DAVIS MOUNTAINS AND MARFA PLATEAU OF WEST
TEXAS.

A FREEZE WARNING IS IN EFFECT THROUGH MID SATURDAY MORNING FOR
MUCH OF THE PERMIAN BASIN AND UPPER TRANS PECOS REGION OF WEST
TEXAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 18, 3:45 AM CSTFreeze WatchMAFAndrews, Borden, Dawson, Ector, Gaines, Glasscock and 8 more10 hr
Nov 18, 1:42 PM CSTHard Freeze WarningMAFGaines19 hr

Nearby

Freeze Warnings in Texas, 2016Freeze Warnings in New Mexico, 2016Every freeze warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.